# SDR TRAX200600064

- Difficulty date: April 17, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 20,672 hours, 18,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SEVERAL LOCATIONS AT LT PRESSURE FLOOR DOUBLER.  REPAIRED IAW REO 601R-53-41-414.
